# SDR UALA2011011000145

- Difficulty date: January 8, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 54,084 hours, 6,426 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Component: Winglet
- Component part number: 119U002059
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LEFT WING TIP SCRAPE ON UPPER TOP SURFACE AFTER TOW INTO GATE ON AIRCRAFT ARRIVAL.  WINGLET TIP SCRAPE LENGTH 34 INCH.  MAIN GOUGE AREA IS 2 INCH LONG, STARTING 3'5 INCH FROM AFT TIP EDGE, DEEPEST GOUGE DEPTH IS 0'118 INCH.  AFT TIP CURL IS 0'551 INCH OFF CHORD CENTER LINE.  AFT TIP MISSING MATERIAL IS 0'394 LONG AND 0'197 DEPTH AT TRAILING EDGE, AND NO HOLE PRESENT.  TIME LIMITED REPAIR PERFORMED REF UA EVA 80456 AND SRM 51-00-04.   LT WINGLET REMOVED FOR REPAIR. REMOVED AND ROUTED TO SHOP 273 FOR REPAIR. REMOVED WINGLET SN 04153 6M. PCN 180-9463 R & R TO SHOP 273 REF R97056.  REINSTALLED LT WINGLET IAW MM.
